CSpace  > 数学所
一类半线性椭圆方程正解的唯一性
张志涛
2001
Source Publication数学学报
ISSN0583-1431
Volume044Issue:006Pages:1127
Abstract本文应用延拓方法证明了一类半线性椭圆方程正解的唯一性,改进了已有结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40470
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张志涛. 一类半线性椭圆方程正解的唯一性[J]. 数学学报,2001,044(006):1127.
APA 张志涛.(2001).一类半线性椭圆方程正解的唯一性.数学学报,044(006),1127.
MLA 张志涛."一类半线性椭圆方程正解的唯一性".数学学报 044.006(2001):1127.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张志涛]'s Articles
Baidu academic
Similar articles in Baidu academic
[张志涛]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张志涛]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.